# SDR SWIA2021070959328

- Difficulty date: June 25, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N185SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000600
- Aircraft time: 13,652 hours, 7,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD SEAT TRACK BEAM CORRODED AT FR.17 AS MARKED.     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED R/H INBOARD SEAT TRACK BEAM CORRODED AT FR.17 REF EMB SRM 51-40-08. NO CHANGE IN WEIGHT AND BALLANCE OF ACFT. SEE CONTINUATION CARD FOR WORK PERFORMED
